| Model Number |
8229707 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, pre-op, the endotracheal tube cuff could not be inflated because a cuff leak was identified during pre-inflation of the tube.No damage was noticed on the outer packaging.The issue was identified after opening the tube from a sealed package, and no visual damage was noted on the cuff.This issue was discovered before intubating the patient.The hospital used a 10 ml syringe for inflation and inflated the cuff with 5 ml of air.The procedure was completed by replacing the tube with a new endotracheal tube.There was no patient impact.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.